BibTeX record journals/rairo/DaiKS17

download as .bib file

@article{DBLP:journals/rairo/DaiKS17,
  author    = {Hongshuai Dai and
               Lingtao Kong and
               Yang Song},
  title     = {Exact tail asymptotics for a two-stage queue: Complete solution \emph{via
               }kernel method},
  journal   = {{RAIRO} - Operations Research},
  volume    = {51},
  number    = {4},
  pages     = {1211--1250},
  year      = {2017},
  url       = {https://doi.org/10.1051/ro/2017034},
  doi       = {10.1051/ro/2017034},
  timestamp = {Thu, 01 Feb 2018 12:25:06 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/rairo/DaiKS17},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier